# SDR R61A2024012200044

- Difficulty date: January 7, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17004106007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSE NLG BAY UPPER BULKHEAD I-BEAM FOUND CRACKED ON LOWER FLANGE. MX REPLACED BEAM IAW ETD2025-170-000371
